MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXTRACTOR PRO RX; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION EXTRACTOR PRO RX; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00547010
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2021
Type of Reportable Event Malfunction
Event or Problem Description
Patient with history of increased jaundice and liver mass underwent an outpatient endoscopic retrograde cholangio-pancreatography (ercp) with anesthesia.During the procedure, the extractor pro rx triple-lumen retrieval balloon 12/15mm would not slide through the scope.The device got stuck, and would not go in all the way.Extractor pro rx triple-lumen retrieval balloon removed intact, and another device used without problems.No known harm to patient.

Brand Name
EXTRACTOR PRO RX
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key11869514
Report Number11869514
Device Sequence Number19033750
Product Code FGE
UDI-Device Identifier08714729790297
UDI-Public(01)08714729790297(17)230203(10)26743223
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 05/14/2021
Report Date (Section F) 05/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00547010
Device Catalogue NumberM00547010
Device Lot Number26743223
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer05/24/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight66
Date Report Sent to FDA05/14/2021